# SDR SWIA202053884

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR INTERCOSTAL DD4 TO BE CORRODED IN MULTIPLE LOCATIONS.  C-CHECK RO 11/11/2020.  INSTALLED SERVICEABLE PAX DOOR INTERCOSTAL DD4, IAW CRJ 200 SRM.  COMPETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
